# SDR KCSA20108061067

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 118,076 hours, 23,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK WORN BS 780 - 800, LBL 12.
